# SDR AALA951777

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE FIRST CLASS FORWARD EMERGENCY EXIT FLOOR PATH LIGHT STRIP INOPERATIVE.  REPAIRED WIRE ON FIRST CLASS FORWARD EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
